MathSciNet Relay Station
MathSciNet bibliographic data
MR2492135 (2010a:34169) 34K20 (34K45)
Li, Xiaodi Uniform asymptotic stability and global stabiliy of impulsive infinite delay differential equations. Nonlinear Anal. 70 (2009), no. 5, 1975–1983.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement